# SDR 9623469922

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Malfunctioned
- Location: Gear Warn Lights
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO EWR, THE LANDING GEAR WARNING CIRCUIT BREAKER TRIPPED.  NO GREEN GEAR DOWNLOCK LIGHTS WERE ILLUMINATED AFTER GEAR WAS EXTENDED FOR LANDING.  CREW VISUALLY CONFIRMED GEARS TO BE DOWN AND LOCKED THROUGH PERISCOPES.  EMERGENCY EQUIPMENT WAS CALLED OUT ON STANDBY AS A PRECAUTION.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE DISCONNECTED AND RESEATED ALL THREE DOWNLOCK SWITCH CANNON PLUGS AND RESET CIRCUIT BREAKER.  LANDING GEAR WARNING LIGHTS DIMMER RELAY WAS ALSO REPLACED.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
